MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*MCA MED SHORT APPLIER; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*MCA MED SHORT APPLIER; CLIP, IMPLANTABLE
Catalog Number MSM20
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) date sent: 11/24/2025 d4: batch# z70168.Investigation summary the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample revealed that the msm20 device was returned for analysis.In addition, the tyvek was returned a long with the instrument.Upon visual inspection a foreign matter was observed to be on the instrument and it was confirmed to be lubricant, which is applied to the instrument during manufacturing process.Additionally, a photo was provided with the same condition of the received sample.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.The lubricant is sodium stearate; this is known to be matter non-toxic and biologically non-hazardous that is attributable to the assembly process.This lubricant is safe for patient use.A manufacturing record evaluation was performed for the finished device batch z70168 number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that a white residue and water-spot appearance was observed within the sterile packaging on the instrument.The hcp¿s had concerns about sterility of the product and safety of the residue.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key23638840
Report Number3005075853-2025-08995
Device Sequence Number9821251
Product Code GDO
UDI-Device Identifier10705036002505
UDI-Public(01)10705036002505(17)300331(10)552D25
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K820837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSM20
Device Lot NumberLOT: 552D25 BATCH: Z70168
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown